The work was published in:
Mat. Zametki 60 (1996), no. 3, pp. 333-355;
English translation: Math. Notes. 60 (1996), no. 3, pp. 248-263.
S U M M A R Y
In this paper we prove Jackson-Stechkin type inequality
B a b e n k o A. G.
Exact Jackson-Stechkin type inequality in space of functions
on the multidimensional sphere.
which is exact for every
here is the best approximation of the function by
spherical polynomials of degree
is the th modulus of continuity of based on translation
is the measure of the unit Euclidean sphere
is the first positive zero
of the Gegenbauer's cosine polynomial